# SDR TWRA96330

- Difficulty date: October 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N619FF
- Make and model: Boeing 747 212B
- Aircraft serial: 21316
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: 276001
- Condition: Blown
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING DAILY CHECK, FUODN L-1 MED OVERHEAD CEILING EVAC LIGHT INOP.  REPLACED FUSELAGE, OPS CHECKED NORMAL PER MM 33-51-00.  (M)
